Alert archive / New York / Flash Flood Watches in 2021
Flash Flood Watch 8, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood watch at Aug 21, 2021, 3:31 PM EDT for 7 counties in New York; 6 counties in Pennsylvania. It took effect at Aug 22, 2021, 6:00 AM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2021, 3:31 PM EDT (19:31 UTC)
- In effect from
- Aug 22, 2021, 6:00 AM EDT
- Expired
- Aug 23, 2021, 3:37 PM EDT
- In force
- 34 hr
- Issued by
- NWS Binghamton, NY
- Flood severity
- None
Counties Broome County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Otsego County, NY, Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 46 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
838 WGUS61 KBGM 211931 FFABGM URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Binghamton NY 331 PM EDT Sat Aug 21 2021 NYZ046-057-062-PAZ040-044-047-048-072-220415- /O.NEW.KBGM.FF.A.0008.210822T1000Z-210823T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Milford, Equinunk, Damascus, Scranton, Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and Honesdale 331 PM EDT Sat Aug 21 2021 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... The National Weather Service in Binghamton has issued a * Flash Flood Watch for portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Delaware, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike and Southern Wayne. * From Sunday morning through Monday afternoon. * An upper level low stalled over the Mid-Atlantic states will interact with the remnants of Hurricane Henri, bringing heavy rainfall to the Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. The heaviest rainfall will occur later on Sunday into Monday across the Catskills and Poconos, with western and northern slopes most favored. Storm Total Rainfall of 2 to 4 inches is expected, with localized higher amounts possible. This will lead to potentially significant flash flooding on area creeks and streams, with flooding possibly working downstream into mainstem rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MPH
7 follow-up statements
157 WGUS61 KBGM 220129 FFABGM Flood Watch National Weather Service Binghamton NY 929 PM EDT Sat Aug 21 2021 NYZ046-057-062-PAZ040-044-047-048-072-221330- /O.CON.KBGM.FF.A.0008.210822T1000Z-210823T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Milford, Equinunk, Damascus, Scranton, Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and Honesdale 929 PM EDT Sat Aug 21 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM EDT SUNDAY THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * Portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Delaware, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike and Southern Wayne. * From 6 AM EDT Sunday through Monday afternoon. * An upper level low stalled over the Mid-Atlantic states will interact with the remnants of Hurricane Henri, bringing heavy rainfall to the Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. The heaviest rainfall will occur later on Sunday into Monday across the Catskills and Poconos, with western and northern slopes most favored. Storm Total Rainfall of 2 to 4 inches is expected, with localized higher amounts possible. This will lead to potentially significant flash flooding on area creeks and streams, with flooding possibly working downstream into mainstem rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MWG
618 WGUS61 KBGM 220657 FFABGM URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Binghamton NY 257 AM EDT Sun Aug 22 2021 NYZ046-057-062-PAZ040-044-047-048-072-221500- /O.EXT.KBGM.FF.A.0008.210822T1000Z-210824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Milford, Equinunk, Damascus, Scranton, Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and Honesdale 257 AM EDT Sun Aug 22 2021 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH MONDAY EVENING... The Flash Flood Watch is now in effect for * Portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Delaware, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike and Southern Wayne. * From 6 AM EDT this morning through Monday evening. * An upper level low stalled over the Mid-Atlantic states will interact with the remnants of Hurricane Henri, bringing heavy rainfall to the Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. The heaviest rainfall will occur later on Sunday into Monday across the Catskills and Poconos, with western and northern slopes most favored. Storm Total Rainfall of 2 to 4 inches is expected, with localized higher amounts possible. This will lead to potentially significant flash flooding on area creeks and streams, with flooding possibly working downstream into mainstem rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ DJP
129 WGUS61 KBGM 221343 FFABGM Flood Watch National Weather Service Binghamton NY 943 AM EDT Sun Aug 22 2021 NYZ046-057-062-PAZ040-044-047-048-072-222145- /O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Milford, Equinunk, Damascus, Scranton, Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and Honesdale 943 AM EDT Sun Aug 22 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... The Flash Flood Watch continues for * Portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Delaware, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike and Southern Wayne. * Through Monday evening. * An upper level low stalled over the Mid-Atlantic states will interact with the remnants of Hurricane Henri, bringing heavy rainfall to the Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. The heaviest rainfall will occur later on Sunday into Monday across the Catskills and Poconos, with western and northern slopes most favored. Storm Total Rainfall of 2 to 4 inches is expected, with localized higher amounts possible. This will lead to potentially significant flash flooding on area creeks and streams, with flooding possibly working downstream into mainstem rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ HLC
353 WGUS61 KBGM 230016 FFABGM URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Binghamton NY 816 PM EDT Sun Aug 22 2021 NYZ036-044-045-056-PAZ039-043-231230- /O.EXA.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Madison-Cortland-Chenango-Broome-Susquehanna-Wyoming- Including the cities of Cortland, Norwich, Tunkhannock, Montrose, Oneida, Hamilton, Binghamton, and Hallstead 816 PM EDT Sun Aug 22 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... The National Weather Service in Binghamton has expanded the * Flash Flood Watch to include portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Broome, Chenango, Cortland and Madison. In northeast Pennsylvania, Susquehanna and Wyoming. * Through Monday evening. * An upper level low stalled over the Mid-Atlantic states will interact with the remnants of Hurricane Henri, bringing heavy rainfall to the Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. The heaviest rainfall will occur later on Sunday into Monday across the Catskills and Poconos, with western and northern slopes most favored. Storm Total Rainfall of 2 to 4 inches is expected, with localized higher amounts possible. This will lead to potentially significant flash flooding on area creeks and streams, with flooding possibly working downstream into mainstem rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NYZ046-057-062-PAZ040-044-047-048-072-231230- /O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Milford, Equinunk, Damascus, Scranton, Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and Honesdale 816 PM EDT Sun Aug 22 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... The Flash Flood Watch continues for * Portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Delaware, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike and Southern Wayne. * Through Monday evening. * An upper level low stalled over the Mid-Atlantic states will interact with the remnants of Hurricane Henri, bringing heavy rainfall to the Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. The heaviest rainfall will occur later on Sunday into Monday across the Catskills and Poconos, with western and northern slopes most favored. Storm Total Rainfall of 2 to 4 inches is expected, with localized higher amounts possible. This will lead to potentially significant flash flooding on area creeks and streams, with flooding possibly working downstream into mainstem rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MWG
992 WGUS61 KBGM 230736 FFABGM Flood Watch National Weather Service Binghamton NY 336 AM EDT Mon Aug 23 2021 NYZ036-044>046-056-057-062-PAZ039-040-043-044-047-048-072-231545- /O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Madison-Cortland-Chenango-Otsego-Broome-Delaware-Sullivan- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Milford, Hallstead, Equinunk, Norwich, Scranton, Tunkhannock, Delhi, Monticello, Oneonta, Oneida, Walton, Hamilton, Binghamton, Hazleton, Damascus, Wilkes-Barre, Montrose, Cortland, and Honesdale 336 AM EDT Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Broome, Chenango, Cortland, Delaware, Madison, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike, Southern Wayne, Susquehanna and Wyoming. * Through this evening. * Rain associated with Henri will produce an additional 0.50 to 1.00 inches east of I-81 today. Afternoon instability will lead to thunderstorm formation. Some storms will produce torrential downpours and cause localized flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ DJP
340 WGUS61 KBGM 231332 FFABGM Flood Watch National Weather Service Binghamton NY 932 AM EDT Mon Aug 23 2021 NYZ036-044>046-056-057-062-PAZ039-040-043-044-047-048-072-232145- /O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Madison-Cortland-Chenango-Otsego-Broome-Delaware-Sullivan- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Milford, Hallstead, Equinunk, Norwich, Scranton, Tunkhannock, Delhi, Monticello, Oneonta, Oneida, Walton, Hamilton, Binghamton, Hazleton, Damascus, Wilkes-Barre, Montrose, Cortland, and Honesdale 932 AM EDT Mon Aug 23 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Broome, Chenango, Cortland, Delaware, Madison, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike, Southern Wayne, Susquehanna and Wyoming. * Until 8 PM EDT this evening. * Rain associated with Henri will produce an additional 0.50 to 1.00 inches east of I-81 today. Afternoon instability will lead to thunderstorm formation. Some storms will produce torrential downpours and cause localized flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ HLC
742 WGUS61 KBGM 231937 FFABGM Flood Watch National Weather Service Binghamton NY 337 PM EDT Mon Aug 23 2021 NYZ036-044>046-056-057-062-PAZ039-040-043-044-047-048-072-232045- /O.CAN.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Madison-Cortland-Chenango-Otsego-Broome-Delaware-Sullivan- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Milford, Hallstead, Equinunk, Norwich, Scranton, Tunkhannock, Delhi, Monticello, Oneonta, Oneida, Walton, Hamilton, Binghamton, Hazleton, Damascus, Wilkes-Barre, Montrose, Cortland, and Honesdale 337 PM EDT Mon Aug 23 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central New York and northeast Pennsylvania, including the following areas, in central New York, Broome, Chenango, Cortland, Delaware, Madison, Otsego and Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike, Southern Wayne, Susquehanna and Wyoming has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ HLC
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 3:07 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 21, 3:07 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 307 PM EDT Sat Aug 21 2021 .SYNOPSIS... A chance for showers and some thunder lingers into the evening, then Tropical Storm Henri will bring additional periods of rain to parts of the region later Sunday into early next week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 300 PM Update... Showers and some rumbles of thunder continue this afternoon with a large upper low situated over the region and a weak shortwave rotating through proving to be enough to touch off additional afternoon convection. We have plenty of moisture to work with courtesy of onshore flow, and though mostly cloudy skies across much of the area today has helped to cut down on heating at least for portions of the Southern Tier and Finger Lakes, we've been able to destabilize quite nicely with steeper low level lapse rates across the Mohawk valley and northeastern PA. Thus, we will need to continue monitoring this afternoon convection. There is little chance for anything more severe than some rumbles of thunder with lack of shear and any significant forcing, but any storms could produce some brief heavy downpours - which we are quite sensitive to given all of our recent rainfall. That said, any flooding should be pretty localized with mostly hit and miss activity. Tonight, most of the area will see a brief break in activity, though additional showers will be possible mainly across the Catskills by the early morning hours as Henri makes its way northward. Otherwise, look for cloudy skies with some patchy fog likely given low level moisture and light winds. Temperatures will stay mild, only falling as far as the mid 60s to lower 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... The westward trend continues from the models regarding Henri. We now foresee a significant stripe of precipitation developing north and west of the storm track, with around 2 inches of QPF falling across our eastern forecast area (Pike, Sullivan, Delaware, and the eastern half of Otsego) between Sunday afternoon and Monday evening. The heaviest rain will fall late Sunday afternoon into Sunday night, but showers and scattered thunderstorms will continue through Monday afternoon. We trended toward WPC QPF numbers, as the NBM is struggling with the tropical system. The wind core remains well east of our counties. Flash flood watches may be needed if the westward trend holds true. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... Much of Wednesday remain dry amid upper level ridging, but additional showers and storms will begin to push in for the afternoon and evening with an influx of heat and moisture as our next system moves in. The cold front associated with this system will drag across NY and PA on Thursday, setting off more thunderstorms. Lingering instability will keep scattered showers in the forecast through the end of the work week. Otherwise, expect temperatures to stay quite warm through the midweek, peaking in the mid and upper 80s before temperatures turn more seasonal into Friday. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... 130 PM Update... IFR continues mainly at KBGM and KITH with ceilings at around 500 to 1500ft and the occasional minor drop in visibility courtesy of lingering showers and mist in the area. Elsewhere, ceilings have been able to rise to around 5000 to 7000 ft, with VFR for the rest of the day. That said, afternoon showers and an occasional rumble of thunder may also lead to occasional restrictions. The exact location and timing is uncertain, with fairly scattered activity this afternoon before showers wind down into the evening. Tonight, ceilings will be lowering once more with MVFR/IFR expected at most terminals apart from KAVP. Patchy fog and mist may also lead to IFR visibility especially at KELM. A return to VFR is expected into the mid morning, but another round of rain is on the way into the late afternoon and evening. East/southeast winds peaking at around 5 to 8kts today turn light and variable overnight before shifting to the northwest tomorrow. Outlook... Sunday night through Monday...occasional showers/thunderstorms bringing restrictions. Some late night vsby restrictions due to valley fog, especially ELM. Tuesday/Wednesday...Mainly VFR conditions expected. May see early morning fog at ELM. Thursday...Restrictions possible in afternoon showers and thunderstorms. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...HLC NEAR TERM...HLC SHORT TERM...DJP LONG TERM...DJP/HLC AVIATION...HLC
Hazardous weather outlook, Aug 21, 4:00 AM EDT, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 400 AM EDT Sat Aug 21 2021 NYZ015>018-022>025-220800- Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins- 400 AM EDT Sat Aug 21 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-036-037-044-045-055-056-PAZ038-039-043-044-047-220800- Northern Oneida-Madison-Southern Oneida-Cortland-Chenango-Tioga- Broome-Bradford-Susquehanna-Wyoming-Lackawanna-Luzerne- 400 AM EDT Sat Aug 21 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Henri will move toward the NY/MA border late this weekend. Rain will overspread the region, with 0.75 to 1.25 inches of precipitation falling between early Sunday and late Monday. Isolated flooding issues will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However, rain spotters are encouraged to report significant rain amounts to the National Weather Service. NYZ046-057-062-PAZ040-048-072-220800- Otsego-Delaware-Sullivan-Northern Wayne-Pike-Southern Wayne- 400 AM EDT Sat Aug 21 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Henri will move toward the NY/MA border late this weekend. Rain will overspread the region, with 1.50 to 2.50 inches of precipitation falling between early Sunday and late Monday. This amount of rain is likely to cause flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However, rain spotters are encouraged to report significant rain amounts to the National Weather Service.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:34 PM EDT | Areal Flood Advisory | BGM | Steuben | 116 min |
| Aug 20, 10:09 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Aug 21, 1:27 AM EDT | Areal Flood Advisory | BGM | Delaware | 4 hr |
| Aug 21, 5:34 PM EDT | Areal Flood Advisory | BGM | Steuben | 3 hr |
Nearby
Flash Flood Watches in New York, 2021Flash Flood Watches in Pennsylvania, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.